MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG BONE PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG BONE PLATE
Model Number 25-283-05-09
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The patient woke up and found the bite was off.The patient underwent a secondary surgery to replace a plate with a new one.
 
Additional Manufacturer Narrative
Methods: visual inspection, stereo microscopic inspection and process evaluation based on the lot number.Results: tensile cracks were observed under the stereo microscope.Further observation determined there were no indications of material or manufacturing defects observed.The product history device records were also reviewed based on the lot number provided, and no abnormalities were found.Assessment conclusion: the results of the investigation conclude that the root cause for breakages were due to mechanical overload on the device.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
BONE PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau 78570
GM  78570
MDR Report Key5730711
Report Number9610905-2016-00021
Device Sequence Number16149242
Product Code MQN
UDI-Device Identifier00888118037480
UDI-Public(01)00888118037480
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-283-05-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2016
Supplement Report FDA Received Date09/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR